default-icon
TESTOSTERONE
Age 48 problem low sexdrive testosterone test result 165ng/dl is it safe to inject testosterone injections or any other solution is there?
134 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

there are numerous causes for decreased level, it may be due to trauma to the testis, infections,obesity,kidney diseases,liver diseases,certain medications mainly pain medications derived from opioids,people suffering from sickle cell disease or thalassemia can also have this,people taking glucocorticoids can also have this,other hormones in the body with abnormal levels can also impact on testosterone levels,chronic alcoholism is also one of the cause...so before starting on testosterone directly,so the underlying cause should be treated...which will be more beneficial than simply taking the supplements.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.